Bulletin of the American Mathematical Society

Cobordism of regular $O\left( n \right)$-manifolds

Connor Lazarov and Arthur Wasserman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1365-1368.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530931

Mathematical Reviews number (MathSciNet)
MR0254857

Zentralblatt MATH identifier
0201.25505

Citation

Lazarov, Connor; Wasserman, Arthur. Cobordism of regular $O\left( n \right)$-manifolds. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1365--1368. https://projecteuclid.org/euclid.bams/1183530931


Export citation

References

  • 1. J. Boardman, Stable homotopy theory, Chapter 5, Mimeographed notes, Warwick University, Coventry, England.
  • 2. P. E. Connor and E. E. Floyd, Differentiable periodic maps, Academic Press, New York, 1964.
  • 3. K. Jänich, On the classification of O(n)-manifolds, Math. Ann. 176 (1968), 53-76.
  • 4. A. Wasserman, Cobordism of group actions, Bull. Amer Math. Soc. 725 (1966), 866-869.